# SDR COMA0160750

- Difficulty date: September 23, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 8,510 hours, 8,775 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5594.  DURING TAKE OFF ROLL AT MKE GENERATOR #1 DROPPED OFF LINE ACCOMPANIED BY AN IDG CAUTION MESSAGE, ABORTED TAKE OFF AT 60 KNOTS AND RETURNED TO THE GATE.SERVICED THE #1 INTEGRATED DRIVE GENERATOR WITH OIL.
